# SDR AALA202509169582

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VALENCE MOUNTED EMERGENCY LIGHT LOCATED AT SEAT ROW 12FED IS INOPERATIVE.  INSTALLED NEW TERMINAL BLOCK PIN, OPERATIONAL CHECKED GOOD. PER SWPM 20-90-15
